Boots Cold & Flu Relief with Ibuprofen - 24 Tablets

€.00
24 UNI
7662300

Boots Cold & Flu Relief tablets relieves headache, sore throat, reduces fever, nasal and sinus congestion.
See details below, always read the label

Suitable for: Adults and children 12 years and over
Active ingredients: Ibuprofen, Pseudoephedrine Hydrochloride
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock sold out

We're sorry, this product has sold out and we won't be receiving any further stock.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

You can't collect Boots Advantage Card points with this product

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Provides relief from the symptoms of colds and flu including congestion, aches and pains, headache, fever, sore throat, blocked noses and sinuses.

Suitable for

Adults and children 12 years and over

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet for full instructions.

Check the foil is not broken before use. If it is, do not take that tablet.

Use by the date on the end flap of the carton.

Adults and children of 12 years and over: Two tablets to start with. After that, take one or two tablets every 4 hours if you need to. Don't take more than 6 tablets in 24 hours. Swallow each tablet with water.

Do not give to children under 12 years.

Hazards and Cautions

Do not exceed the stated dose.

Keep all medicines out of the sight and reach of children.

If your symptoms worsen at any time, or do not go away within 7 days, talk to your doctor.

Do not take:

  • If you have a stomach ulcer, perforation or bleeding, or have had one twice or more in the past

  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine (you may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in your stools or passed black tarry stools).

  • If you are allergic to ibuprofen or any other ingredients of the product, aspirin or non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines).

  • If you are taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines

  • If you are pregnant

  • Talk to your pharmacist or doctor: If you have or have had asthma, diabetes, high cholesterol, high blood pressure, stroke, heart, liver, kidney or bowel problems.

  • If you are a smoker

Storage
Do not store above 25°C.

Store in original package.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen, Pseudoephedrine Hydrochloride

Ingredients

Each tablet contains Ibuprofen 200 mg, Pseudoephedrine Hydrochloride 30 mg.

Also contains: sunset yellow (E110).

...read more ...read less

Delivery options

Order & Collect
€2.50 or free if you spend €25 or more from your choice of 85 Boots stores

Standard Delivery
€5 or free when you spend €50 or more

For more information see our delivery help or view our returns policy.